Show simple item record

dc.contributor.authorSevgi, Cüneyttr_TR
dc.contributor.authorKoçyiğit, Altantr_TR
dc.date.accessioned2015-07-14T11:00:05Z
dc.date.available2015-07-14T11:00:05Z
dc.date.issued2015-05
dc.identifier.citationSevgi, C., & Kocyigit, A. (2015). Optimal deployment in randomly deployed heterogeneous WSNs: A connected coverage approach (vol 46, pg 182, 2014). JOURNAL OF NETWORK AND COMPUTER APPLICATIONS, 51, 130-130. doi:10.1016/j.jnca.2014.10.004en_US
dc.identifier.issn1084-8045
dc.identifier.otherWOS:000352659200009
dc.identifier.urihttp://hdl.handle.net/11729/570
dc.identifier.urihttp://dx.doi.org/10.1016/j.jnca.2014.10.004
dc.language.isoenen_US
dc.publisherACADEMIC PRESS LTD- ELSEVIER SCIENCE LTDen_US
dc.relation.isversionof10.1016/j.jnca.2014.10.004
dc.rightsinfo:eu-repo/semantics/closedAccessen_US
dc.sourceJournal Of Network And Computer Applicationsen_US
dc.titleOptimal deployment in randomly deployed heterogeneous WSNs: A connected coverage approach (vol 46, pg 182, 2014)en_US
dc.typeCorrectionen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.contributor.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Enformasyon Teknolojileri Bölümütr_TR
dc.contributor.departmentIsik University, Faculty of Arts and Sciences, Department of Information Technologiesen_US
dc.contributor.authorIDTR31501
dc.contributor.authorIDTR58245
dc.identifier.volume51
dc.identifier.startpage130
dc.identifier.endpage130
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record